| Model Number |
105 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Breathing-related sleep disorder (4875)
| Date of Event |
03/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient is now getting a hypoglossal nerve stimulator implanted for their sleep apnea.It is unknown if the sleep apnea is related to the vns or not but it was reported that all testing for sleep apnea occurred after the vns was implanted.No other relevant information has been received to date.